RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1976, Volume 27, Number 2, Pages 184–189 (Mi tmf3316)  

This article is cited in 1 scientific paper (total in 1 paper)

Hamiltonian formalism of homogeneous cosmological model of type IX with electromagnetic field

O. I. Bogoyavlenskii


Abstract: The Einstein–Maxwell equations for a homogeneous cosmological model of type IX with electromagnetic field are reduced to a Hamiltonian system with constraints. It is shown that the constraints are zero levels of integrals of the energy and the moments; an additional first integral is found. An investigation is made of the oscillatory regime of the behavior of solutions with diagonal metric and singlecomponent electromagnetic field near the cosmological singularity, and the differences between it and the analogous regime for vacuum solutions are pointed out.

Full text: PDF file (624 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1976, 27:2, 414–418

Bibliographic databases:

Received: 09.10.1975

Citation: O. I. Bogoyavlenskii, “Hamiltonian formalism of homogeneous cosmological model of type IX with electromagnetic field”, TMF, 27:2 (1976), 184–189; Theoret. and Math. Phys., 27:2 (1976), 414–418

Citation in format AMSBIB
\Bibitem{Bog76}
\by O.~I.~Bogoyavlenskii
\paper Hamiltonian formalism of homogeneous cosmological model of type~IX with electromagnetic field
\jour TMF
\yr 1976
\vol 27
\issue 2
\pages 184--189
\mathnet{http://mi.mathnet.ru/tmf3316}
\zmath{https://zbmath.org/?q=an:0345.53047}
\transl
\jour Theoret. and Math. Phys.
\yr 1976
\vol 27
\issue 2
\pages 414--418
\crossref{https://doi.org/10.1007/BF01051231}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3316
  • http://mi.mathnet.ru/eng/tmf/v27/i2/p184

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Bogoyavlenskii, S. P. Novikov, “Homogeneous models in general relativity and gas dynamics”, Russian Math. Surveys, 31:5 (1976), 31–48  mathnet  crossref  mathscinet  zmath
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:234
    Full text:78
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020